MAUDE Adverse Event Report: TURNCARE, INC. GUARDIAN 2 SYSTEM; ALTERNATING PRESSSURE SUPPORT SURFACE

TURNCARE, INC. GUARDIAN 2 SYSTEM; ALTERNATING PRESSSURE SUPPORT SURFACE
Model Number GS2
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation was conducted on the reported information and from the data collected by the guardian device.The data collected noted the leak alert condition, which went unresolved until the patient was transferred despite attempts by the turncare team to contact the bedside nurse.Note: access to emdr submission process in the production environment was granted to turncare on 3/14/2024 (reference esg ticket (b)(4)).
 
Event or Problem Description
Patient was diagnosed with a stage 3 pressure injury on the buttocks.There was no indication from the using facility whether further treatment or intervention was required as a result.There was also no documentation of the injury getting worse, or that any additional complications occurred as a result of the stage 3 pressure injury.Investigation of the available information noted a leak alert registered in the guardian device during use by this patient, and the system continued to alert until the patient was transferred despite attempts by the turncare team to contact the bedside nurse.The guardian device was not returned for further investigation.An update will be filed if any further relevant information becomes available.

Brand Name
GUARDIAN 2 SYSTEM
Common Device Name
ALTERNATING PRESSSURE SUPPORT SURFACE
Manufacturer (Section D)
TURNCARE, INC.
230 west parkway, unit 6
pompton plains NJ 07444
Manufacturer (Section G)
TURNCARE, INC.
230 west parkway, unit 6
pompton plains NJ 07444
Manufacturer Contact
richard kalita
230 west parkway, unit 6
pompton plains, NJ 07444
MDR Report Key18914923
Report Number3013682457-2024-00001
Device Sequence Number6759893
Product Code FNM
UDI-Device Identifier00860001236453
UDI-Public(01)00860001236453
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGS2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Initial Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age85 YR
Patient SexMale
Patient Weight84 KG